# SDR AALA201802269031

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 57,222 hours, 21,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS DAMAGE AT SEAT 1C.  REPLACED THE LENS AT SEAT 1C.
